Skip to content
My WebMD Sign In, Sign Up
Lidocaine cause BM issues?
avatar
MagPrincess posted:
Okay SO me and my OCD had an ahhh haaa moment last night. Kinda embarrassing but it was while making a rather loose bowel movement. I promise that ties in!!


soo here it is.

for two days after getting the Facet Point injections I only had lower back aches when i had to make a bowel movement and they were very loose and spasmatic. Just chaulked it up to IBS.

So Now I had dental work done yesterday and it was back. Same exact thing! Again here this am.

My OCD and I thought this could be a reaction to the Lidocaine which was used both times.

Is this possible?

Okay fully embarrassed and going to go lay out in the sun and watch DD play!
Reply


Spotlight: Member Stories

Undiagnosed digestive disorder past 18+ mo. Prescribed Bentyl, but provided no relief. Upper endoscopy revealed Barret's esophagus, prescribed Pri...More

Helpful Tips

IBS problems
I have had this same problem since I had my gall bladder removed about 18 years ago. Recently it has gotten worse. Anything with artificial ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.